# SDR SWIA201024231

- Difficulty date: May 11, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 19,916 hours, 15,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS AT CEILING LEVEL BY ROW 3 INOP.  (FLT 4656)RELAMPED.
